# SDR CA091229005

- Difficulty date: December 28, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,266 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Lever
- Condition: Worn
- Location: Prop Governor
- Component: Governor
- Component part number: 8210007
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF FULL RPM WAS ACHIEVED, ABOUT 2000 RPM, ON BOTH ENGINES, BUT AT ABOUT 400 FEET ALTITUDE WHEN PROP LEVERS WERE MOVED TO REDUCE RPM THE RT ENGINE MOVED TO 1900 RPM BUT THAT THERE WAS A DIFFERENCE IN STAGGER BETWEEN THE TWO PROP CONTROLS.  WHEN FULL RPM WAS SELECTED AGAIN TO CHECK THIS OUT, RPM REMAINED AT 1900.  THE PILOT DECIDED TO RETURN TO BASE, AND LANDED SAFELY.  WHEN THE A/C WAS BROUGHT INTO THE HANGAR AND INSPECTED, IT WAS NOTICED THAT THE SPLINED SHAFT ON THE PROP GOVERNOR, THAT THE SPEED SELECTOR LEVER IS ATTACHED TO WAS WORN, AND THAT WHEN THE PROP LEVER WAS SELECTED BACK TO REDUCE RPM IT MOVED THE SPEED SELECT LEVER ON THE SHAFT, NOT THE ACTUAL PROP CONTROL SHAFT, THERE BY CHANGING THE RIGGING OF THE PROP CONTROL, SO THAT WHEN THE FULL RPM WAS SELECTED AGAIN THAT SETTING WAS NOT ACHIEVED.  THE PROP GOVERNOR WAS REPLACED WITH A SERVICEABLE UNIT, DUELED ,AND FULL POWER RUN-UP WAS COMPLETED TO CONFIRM FULL POWER ENGINE PARAMETERS WERE MET. (TC NR 20091229005)
